# SDR UPS02837433

- Difficulty date: January 2, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3754220503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 200-220 LONG 31L SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED FITTING IAW 8110-3 APPROVED DH SK 702-811.
